Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 57, Number 4

All articles in this issue are freely accessible.

A parameter-expansion method for the scattering of plane waves by an elliptic cylindrical and a hyperboloidal scatterer
Thomas M. Acho.
Quart. Appl. Math. 57 (1999), 601-620
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1724295
Existence of solution of a coupled problem arising in the thermoelectrical simulation of electrodes
Alfredo Bermúdez and Rafael Muñoz-Sola.
Quart. Appl. Math. 57 (1999), 621-636
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1724296
Electrodiffusional free boundary problem, in a bipolar membrane (semiconductor diode), at a reverse bias for constant current
M. Primicerio, I. Rubinstein and B. Zaltzman.
Quart. Appl. Math. 57 (1999), 637-659
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1724297
Vanishing specific heat for the classical solutions of a multidimensional Stefan problem with kinetic condition
Fahuai Yi and Jinduo Liu.
Quart. Appl. Math. 57 (1999), 661-672
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1724298
Major simplifications in a current linear model for the motion of a thermoelastic plate
J. G. Simmonds.
Quart. Appl. Math. 57 (1999), 673-679
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1724299
On compressible materials capable of sustaining axisymmetric shear deformations. III. Helical shear of isotropic hyperelastic materials
Millard F. Beatty and Qing Jiang.
Quart. Appl. Math. 57 (1999), 681-697
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1724300
Conservative energy discretization of Boltzmann collision operator
L. Preziosi and L. Rondoni.
Quart. Appl. Math. 57 (1999), 699-721
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1724301
On second sound at the critical temperature
K. Saxton, R. Saxton and W. Kosinski.
Quart. Appl. Math. 57 (1999), 723-740
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1724302
Saint Venant’s principle in orthotropic planar elasticity: rates-of-diffusion for stress
W. J. Stronge and M. Kashtalyan.
Quart. Appl. Math. 57 (1999), 741-755
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1724303
Rayleigh scattering for the Kelvin-inverted ellipsoid
George Dassios and Touvia Miloh.
Quart. Appl. Math. 57 (1999), 757-770
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1724304
The Atkinson-Wilcox theorem in thermoelasticity
Fioralba Cakoni and George Dassios.
Quart. Appl. Math. 57 (1999), 771-795
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1724305

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website